# SDR FOTR20006NR5604

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556113
- Condition: Dented
- Location: Bs 720a S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COPT FRAME 720A HAS 2 DENTS IN THE UPPER FLANGE BETWEEN STR 24L-25L. REPAIRED ON FASI WO20006.  N/R 05604- REPAIRED FRAME AT STA 720A BETWEEN STR 24L AND 25L IAW SRM 51-30-2 AND 51-40-3 FIG. 1, REV 102. MATERIAL USED: DOUBLER; 7075-T6, 0.050", DIM: 3.750" X 17.50". CUT OUT DIM: 7.250" X 1.250".
